# SDR 05FDEA00828

- Difficulty date: April 4, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR TOP SURFACE BETWEEN STA468/ER16 AND STA474/ER20 IS DELAMINATION.  COMPLIED WITH EA NR 6-5520-87163.
